Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

C. De Lellis - E. Spadaro

Regularity of area-minimizing currents III: blow up

created by delellis on 02 Jul 2013
modified on 24 May 2017

[BibTeX]

Published Paper

Inserted: 2 jul 2013
Last Updated: 24 may 2017

Journal: Ann. of Math. (2)
Volume: 183
Pages: 577–617
Year: 2016

Abstract:

This is the last of a series of three papers in which we give a new, shorter proof of a slightly improved version of Almgren's partial regularity of area minimizing currents in Riemannian manifolds. Here we perform a blow-up analysis deducing the regularity of area minimizing currents from that of Dir-minimizing multiple valued functions.

Keywords: regularity, area minimizing, Integer rectifiable currents


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1